Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online
Ask a Urologist   »  

Have Blood Spotting From Penis. What could be the cause?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5579 Questions
Hi I'm Fred, I Have Blood Spotting From My Penis Once every two weeks or three; what's going on? I Have no pain, No discomfort, In general I feel fine.
Posted Sun, 15 Dec 2013 in Penis Problems
Answered by Dr. Ivan R. Rommstein 31 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: Thanks for the query. Probably nothing serious is going on and this is usually sign of kidney stone or uroinfection. Alsi it can be urethral injury is there was some injury that you remember. Uroinfection can be easily treated by antibiotics and kidney stones usually pass spontaneously but it may come back again. To verify all this you should at least do urine analysis and urotract ultrasound. Rarely some more serious diagnoses should be considered but if symptoms persist you should i.v.urography and ct scan. At this point you should just drink plenty of fluids,avoid sexual intercourse and do tests i ve recommended. And dont worry since this is not uncommon. Wish you good health. Feel free to ask.regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor